# SDR A6WA200840251

- Difficulty date: March 26, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,047 hours, 11,062 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CPLT ROLL CMD MESSAGE ON ED2 INFLIGHT.  GREEN CPLT ROLL LIGHT ILLUMINATED ON GLARESHIELD.  ALL FLIGHT CONTROL RESPONDED NORMAL.  REPLACED CO-PILOT ROLL PRIORITY SWITCH PER AMM 27-61-20.  OPS TEST GOOD.  ALSO, PERFORMED OPS TEST OF ROLL PRIORITY SYSTEM PER AMM TASK 27-61-20-710-810.  NO DEFECTS NOTED.  OK FOR SERVICE.  (M)
